Illinois Journal of Mathematics

On a theorem of Erdös and Szekeres

Paul T. Bateman and Emil Grosswald

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 2, Issue 1 (1958), 88-98.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255380836

Mathematical Reviews number (MathSciNet)
MR0095804

Zentralblatt MATH identifier
0079.07104

Subjects
Primary: 10.00

Citation

Bateman, Paul T.; Grosswald, Emil. On a theorem of Erdös and Szekeres. Illinois J. Math. 2 (1958), no. 1, 88--98. http://projecteuclid.org/euclid.ijm/1255380836.


Export citation